# SDR A6WA200540151

- Difficulty date: April 9, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK IS CORRODED UNDER PANEL 550AB, OUTBOARD EDGE 1 INCH LONG BY .100 WIDE BY .002 DEEP.  (M)
